MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-07-080-150
Medical Device Problem Codes Premature Activation (1484); Malposition of Device (2616); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a peripheral artery stenting procedure using the everflex entrust , there was difficulty advancing the stent through the catheter while attempting to treat a moderately calcified, moderately tortuous lesion in the left mid superficial femoral artery.The vessel was pre-dilated with an evercross 6 mm x 40 mm device, and the stent system was advanced over a nitrex.035 400 cm guidewire through a terumo 6 fr destination sheath.Severe resistance was encountered during advancement and excessive force was used.The outer sheath of the stent catheter cracked and separated from the handle during use in the patient.The stent prematurely deployed within the destination sheath rather than in the target location, remained within the sheath without migration, and was reported to be jammed at the end of the sheath as observed under fluoroscopy.The sheath was removed from the patient due to the event, and the device was reported to have been safely removed.The procedure was completed using a new 6 mm x 80 mm everflex device.The patient outcome was reported as alive with no injury and no health consequences or impact.A cut to a medtronic employee was reported when handling the damaged sheath and stent.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM STANDARD
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25688752
Report Number2183870-2026-00290
Device Sequence Number9709511
Product Code NIP
UDI-Device Identifier00821684051689
UDI-Public(01)00821684051689(17)290223(10)C278365(20)02
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVD35-07-080-150
Device Lot NumberC278365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date07/02/2026
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight68 KG